MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDHP100A
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is not yet available for this event.Event date is not known.Supplemental report(s) will be filed as any information becomes available.The device has been returned and a device evaluation completed for it.Manufacture date is not known.The user¿s complaint was confirmed.Upon inspection and testing, the device failed the ground resistance test.This device is a non-repairable item.
 
Event or Problem Description
As reported for this event, during preparation for use a handpiece error code was received.The device was not functional.There is no patient involvement and no harm reported to any patient.
 
Additional Manufacturer Narrative
Upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.Please see updates in section g3, g6, h2, and h10.

Brand Name
MULTIDEBRIDER HANDPIECE, ANGLED
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11769994
Report Number1037007-2021-00035
Device Sequence Number11870620
Product Code GEI
UDI-Device Identifier00821925027749
UDI-Public00821925027749
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMDHP100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1